# SDR SIMA20170326001

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 31,215 hours, 26,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 109523
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 3 FLOOR EMERGENCY LIGHTS DID NOT ILLUMINATE.   REMOVED AND REPLACED BATTERY AND CHARGER ASSEMBLY IAW 33-700-19. OPS CHECKED GOOD IAW 33-700-17. NO DEFECTS FOUND.
